On the polynomial representation for the number of partitions with fixed length

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 464
  • Download : 226
In this paper, it is shown that the number M(n, k) of partitions of a nonnegative integer n with k parts can be described by a set of (k) over tilde polynomials of degree k-1 in Q((k) over tilde), where (k) over tilde denotes the least common multiple of the k integers 1, 2, . . . , k and Q((k) over tilde) denotes the quotient of n when divided by (k) over tilde. In addition, the sets of the (k) over tilde polynomials are obtained and shown explicitly for k = 3, 4, 5, and 6.
Publisher
AMER MATHEMATICAL SOC
Issue Date
2008-04
Language
English
Article Type
Article
Citation

MATHEMATICS OF COMPUTATION, v.77, no.262, pp.1135 - 1151

ISSN
0025-5718
URI
http://hdl.handle.net/10203/5563
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0